# SDR SWI2025F00748

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, LBL 9.50, INBOARD CLIP/ANGLE CRACKED AT TOP. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
